# SDR DALA13032626316

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 49,474 hours, 6,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AROUND DOOR 3 LT AREA INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY AT DOOR 3L. CHECKED OK IAW AMM 33-51.
